Alert archive / Indiana / Tornado Warnings in 2004

Tornado Warning 40, NWS Chicago, IL

May 30, 2004Jasper County, Indiana

NWS Chicago, IL issued this tornado warning at May 30, 2004, 6:18 PM CDT for Jasper County, Indiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2004, 6:18 PM CDT (23:18 UTC)
Expired
May 30, 2004, 7:00 PM CDT
In force
42 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County Jasper County, IN

The radar

The Chicago radar (KLOT), 108 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 11:50 AM CDTTornado WatchSPC7 hr
May 30, 4:25 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1629 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
1.4
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WFUS53 KLOT 302318
TORLOT
INC073-310000-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
616 PM CDT SUN MAY 30 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* TORNADO WARNING FOR...
  JASPER COUNTY IN NORTHWEST INDIANA

* UNTIL 700 PM CDT

* AT 616 PM CDT...DOPPLER RADAR INDICATED STRONG ROTATION IN A SEVERE
  THUNDERSTORM NEAR OVER JASPER COUNTY...MOVING NORTHEAST AT 15 MPH.

* THE STORM WILL BE NEAR...
  MOODY AT 630 PM CDT.
  LEWISTON AT 635 PM CDT.

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING
PREVIOUSLY ISSUED FOR THIS AREA.

DO NOT WAIT UNTIL YOU HEAR OR SEE THE TORNADO. TAKE SHELTER NOW.

LAT...LON 4098 8719 4089 8708 4097 8695 4119 8694
$$

MARSILI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 30, 3:15 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 30, 3:15 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
315 PM CDT SUN MAY 30 2004

.DISCUSSION...
WAITING FOR SECOND ROUND OF SEVERE WEATHER TO BEGIN. SAT IMAGERY SHOWS CLOUD
COVER FROM MORNING THUNDERSTORMS NOW THINNING ENOUGH TO ALLOW SOME HEATING.
STORMS ALONG MISSISSIPPI RIVER BEGINNING TO MOVE EAST AND SHOULD MOVE INTO
FORECAST AREA VERY LATE THIS AFTERNOON OR EARLY THIS EVENING. THOUGH AIRMASS IS
WORKED OVER THREAT OF SEVERE THUNDERSTORMS REMAINS.

RAINFALL AMOUNT IN EXCESS OF 2 INCHES COVERED MOST OF AREA THIS
MORNING/AFTERNOON. GIVEN PREVIOUS WEEKS ANTECEDANT CONDITIONS AND TODAY/S HEAVY
RAINS FLOOD WATCH APPEARS NECESSARY SINCE TONIGHT/S STORMS WILL ONLY AGGRAVATE
THE ISSUE.

&&

.AVIATION...

FOR 12Z TAFS...SHOWERS AND FEW TS POPPED UP ACROSS NORTHERN IL LAST
1-2 HRS. EXPECT THIS ACTIVITY TO REMAIN ISOLATED FIRST FEW HRS OF
TAFS AND PROBABLY BEST HANDLE WITH VICINITY WORDING. LINE OF TS
CURRENTLY MOVING OUT OF EASTERN IA INTO NORTHWEST IL. THIS LINE WILL
PROBABLY DISSIPATE SOME BEFORE REACHING CHICAGO AREA TERMINALS BUT
STILL EXPECT ENOUGH THUNDER TO WARRANT TEMPO GROUP. TS TIMING 13Z AT
RFD 14Z DPA AND 15Z ORD/MDW. AFTER THESE SHOWERS AND TS MOVE THRU
SHOULD BE A 2-4 HR DRY PERIOD BEFORE TS REDEVELOP AHEAD OF FROPA
THIS AFTERNOON. BEST SHOT AT TIMING WOULD BE LATE AFTERNOON 21Z-00Z.
AFTERNOON TS LIKELY TO BE STRONGER THAN MORNING CONVECTION MAYBE A
FEW ISOLATED SVR. WITH LARGE EXTENT TO PRECIP AND MOIST LOW LEVELS
THINK 2-3KFT MVFR CIGS FOR MOST THE PERIOD LOOK GOOD. LOWER MVFR
CIGS AND POSSIBLY BRIEF IFR ASSOCIATED WITH HEAVIER SHOWERS AND TS.
SE WINDS 10-15KTS INCREASE WITH SOME GUSTS TO 20-25KT TODAY...THEN
TURN SOUTHERLY THIS EVENING AND WSW BY THE END OF THE PERIOD.

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LK MI...SMALL CRAFT ADVISORY SOUTHERN LK MI TODAY AND TONIGHT.

IMPORTANT NOTICE...EFFECTIVE JUNE 8...THE AWIPS IDENTIFIER FOR
THIS PRODUCT WILL CHANGE FROM CHIAFDCHI TO CHIAFDLOT. THE WMO
HEADER FXUS63 KLOT WILL NOT CHANGE.
Hazardous weather outlook, May 30, 4:30 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
430 PM CDT SUN MAY 30 2004

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-019
-311100-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
430 PM CDT SUN MAY 30 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

THERE IS A TORNADO WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS AS WELL AS NORTHWEST INDIANA UNTIL 10 PM CDT. A FLOOD WATCH
IS ALSO IN EFFECT UNTIL 2 AM FOR THE SAME AREA.

HEATING FROM THE SUN THIS AFTERNOON AND SURGING DEWPOINTS ON STRONG
SOUTH WINDS HAS SUFFICIENTLY DESTABILIZED THE ATMOSPHERE FOR STRONG
THUNDERSTORMS TO DEVELOP. LOW LEVEL WINDS...A STRONG UPPER LEVEL LOW
PRESSURE SYSTEM...AND A STRONG JET STREAM ALOFT WILL FAVOR ORGANIZED
THUNDERSTORMS. A SQUALL LINE WILL DEVELOP AHEAD OF A COLD FRONT AND
MOVE WEST TO EAST ACROSS NORTHERN ILLINOIS AND NORTHWEST
INDIANA LATE THIS AFTERNOON AND THIS EVENING.

LOCALLY HEAVY DOWNPOURS CONTINUE TO BE A POSSIBILITY WITH THESE STORMS.
RAINFALL OVER FAR NORTHERN ILLINOIS...WHERE MINOR RIVER FLOODING IS
OCCURRING...COULD BE SUFFICIENT TO AGGRAVATE OR PROLONG ONGOING
STREAM FLOODING.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY
BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND MONDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-311100-
WINTHROP HARBOR IL TO NEW BUFFALO MI-
LAKE MICHIGAN-
430 PM CDT SUN MAY 30 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THERE IS A TORNADO WATCH IN EFFECT FOR NORTH CENTRAL AND NORTHEAST
ILLINOIS AS WELL AS NORTHWEST INDIANA UNTIL 10 PM CDT. THE MAIN THREAT
TO BOATERS WILL BE STRONG GUSTY WINDS...ROUGH SEAS AND LIGHTNING.

SCATTERED SHOWERS AND THUNDERSTORMS ALONG A WARM FRONT WILL BECOME
MORE WIDESPREAD MID MORNING THROUGH EARLY OR MID AFTERNOON. THEN A
SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT AND SWEEP
ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR HAZARDOUS WINDS AND WAVES
TONIGHT AND MONDAY.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
MONDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY
BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

CLK

In the hours before

Local storm report, May 30, 12:58 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1105 AM     DOWNBURST        NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1252 AM     TSTM WND DMG     HEBRON                  42.47N 88.43W
05/30/2004                   MCHENRY            IL   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN.

&&

WEN
Local storm report, May 30, 1:14 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
1258 PM CDT SUN MAY 30 2004...CORRECTION

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLOOD            NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1252 AM     TSTM WND DMG     HEBRON                  42.47N 88.43W
05/30/2004                   PORTER            IN   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN.

&&

WEN
Local storm report, May 30, 2:28 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
228 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0157 PM     FLOOD            KOUTS                   41.32N 87.03W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            STREET FLOODING.

0145 PM     FLOOD            EARL PARK               40.69N 87.42W
05/30/2004                   BENTON             IN   TRAINED SPOTTER

            STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.

1252 PM     TSTM WND DMG     10 SW VALPARAISO        41.37N 87.19W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.

1240 PM     FLOOD            BRADLEY                 41.15N 87.86W
05/30/2004                   KANKAKEE           IL   TRAINED SPOTTER

            STREET FLOODING - BROADWAY ST.

1200 PM     TSTM WND DMG     WILMINGTON              41.30N 88.16W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            2 LARGE TREES DOWN.

1130 AM     FLOOD            JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING - BRIGGS ST.

1120 AM     FLASH FLOOD      JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING

1120 AM     FLOOD            WHEATON                 41.86N 88.11W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING - PARK ST AND MAIN ST CLOSED.

1120 AM     FLOOD            CLARENDON HILLS         41.80N 87.96W
05/30/2004                   DUPAGE             IL   TRAINED SPOTTER

            STREET FLOODING

1115 AM     FLOOD            WINFIELD                41.87N 88.15W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING

1110 AM     LIGHTNING        JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.

1110 AM     LIGHTNING        MINOOKA                 41.45N 88.26W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.

1105 AM     FLOOD            NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1100 AM     FLOOD            DE KALB                 41.93N 88.75W
05/30/2004                   DE KALB            IL   EMERGENCY MNGR

            STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.

1030 AM     FLOOD            OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            STREET FLOODING - 1.05 INCHES

1000 AM     FLOOD            PALATINE                42.11N 88.04W
05/30/2004                   COOK               IL   PUBLIC

            STREET FLOODING.

0950 AM     TSTM WND DMG     OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.

&&

WEN
Local storm report, May 30, 2:55 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE CHICAGO IL
255 PM CDT SUN MAY 30 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLOOD            4 WNW BOSWELL           40.54N 87.45W
05/30/2004                   BENTON             IN   TRAINED SPOTTER

            RURAL ROADS FLOODED.

0157 PM     FLOOD            KOUTS                   41.32N 87.03W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            STREET FLOODING.

0145 PM     FLOOD            EARL PARK               40.69N 87.42W
05/30/2004                   BENTON             IN   TRAINED SPOTTER

            STREET FLOODING - ONE INCH OF RAIN IN 15 MINUTES.

1252 PM     TSTM WND DMG     10 SW VALPARAISO        41.37N 87.19W
05/30/2004                   PORTER             IN   TRAINED SPOTTER

            POWER LINES AND LARGE LIMBS DOWN IN HEBRON INDIANA.

1240 PM     FLOOD            BRADLEY                 41.15N 87.86W
05/30/2004                   KANKAKEE           IL   TRAINED SPOTTER

            STREET FLOODING - BROADWAY ST.

1200 PM     TSTM WND DMG     WILMINGTON              41.30N 88.16W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            2 LARGE TREES DOWN.

1130 AM     FLOOD            JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING - BRIGGS ST.

1120 AM     FLOOD            WHEATON                 41.86N 88.11W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING - PARK ST AND MAIN ST CLOSED.

1120 AM     FLOOD            CLARENDON HILLS         41.80N 87.96W
05/30/2004                   DUPAGE             IL   TRAINED SPOTTER

            STREET FLOODING

1120 AM     FLASH FLOOD      JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   LAW ENFORCEMENT

            STREET FLOODING

1117 AM     TSTM WND DMG     ROMEOVILLE              41.65N 88.09W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            POWER LINES DOWN - STREET FLOODING.

1115 AM     FLOOD            WINFIELD                41.87N 88.15W
05/30/2004                   DUPAGE             IL   EMERGENCY MNGR

            STREET FLOODING

1110 AM     LIGHTNING        MINOOKA                 41.45N 88.26W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            STRUCTURE FIRE IN SHADY OAKS TRAILER PARK.

1110 AM     LIGHTNING        JOLIET                  41.53N 88.12W
05/30/2004                   WILL               IL   EMERGENCY MNGR

            HOUSE STRUCK BY LIGHTNING AT ON BORSHIRE.

1105 AM     FLOOD            NAPERVILLE              41.76N 88.15W
05/30/2004                   DUPAGE             IL   AMATEUR RADIO

            STREET FLOODING ALONG ROUTE 34.

1100 AM     FLOOD            DE KALB                 41.93N 88.75W
05/30/2004                   DE KALB            IL   EMERGENCY MNGR

            STREET FLOODING - 1.90 INCHES IN JUST OVER AN HOUR.

1030 AM     FLOOD            OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            STREET FLOODING - 1.05 INCHES

1000 AM     FLOOD            PALATINE                42.11N 88.04W
05/30/2004                   COOK               IL   PUBLIC

            STREET FLOODING.

0950 AM     TSTM WND DMG     OTTAWA                  41.35N 88.84W
05/30/2004                   LA SALLE           IL   TRAINED SPOTTER

            MANY LIMBS DOWN ON SOUTH SIDE OF TOWN.

&&
THIS LSR MAY BE UPDATED IF ANY FURTHER REPORTS ARE RECEIVED.

WEN
Special weather statement, May 30, 4:14 PM CDT, 2 hours 4 minutes before
INZ002-INZ003-INZ010-INZ011-INZ019-310000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
414 PM CDT SUN MAY 30 2004

INZ002-003-010-011-019-310000-
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CLEARED ALL COUNTIES
IN TORNADO WATCH 331. COUNTIES CLEARED INCLUDE:

IN INDIANA:
BENTON...JASPER...LA PORTE...NEWTON...PORTER...

THIS INCLUDES THE CITIES OF...FOWLER...LA PORTE...MOROCCO...
RENSSELAER...VALPARAISO...

TORNADO WATCH NUMBER 339 WILL REPLACE TORNADO WATCH 331 FOR
BENTON...JASPER...LA PORTE...NEWTON...AND PORTER COUNTIES.
TORNADO WATCH NUMBER 339 WILL BE IN EFFECT UNTIL 10 PM CDT.

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:04 PM CDTFlash Flood WarningLOTBenton, Jasper, Lake, Newton, Porter3 hr
May 30, 12:43 PM CDTSevere Thunderstorm WarningLOTBenton, Jasper, Lake, Newton, Porter92 min
May 30, 1:21 PM CDTTornado WarningLOTBenton, Jasper, Newton39 min
May 30, 5:15 PM CDTSevere Thunderstorm WarningLOTJasper, Newton, Porter45 min
May 30, 5:57 PM CDTSevere Thunderstorm WarningLOTJasper48 min
May 30, 6:54 PM CDTTornado WarningLOTNewton51 min

Nearby

Tornado Warnings in Indiana, 2004Every tornado warning in 2004Tornadoes in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.